# SDR AALA202102099007

- Difficulty date: February 8, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 78,394 hours, 9,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (LONG TERM STORAGE): CABIN FLASHLIGHT BATTERY IS DEAD. REPLACED BATTERY PER AMM 25-64-01-960-802.
